Fixed point for two mappings in N-cone metric spaces

XinYu Fan, Yubo Liu, Meimei Song

Abstract


In this paper, we obtain some new coincidence and common fixed point theorems for two mappings in the N-cone metric space, introduced by Malviya and Fisher [4]. The results presented in this paper improve and generalize the corresponding results in the literature.

Full Text: PDF

How to Cite this Article:

XinYu Fan, Yubo Liu, Meimei Song, Fixed point for two mappings in N-cone metric spaces, Journal of Mathematical and Computational Science, Vol 5, No 6 (2015), 811-821

Copyright © 2015 XinYu Fan, Yubo Liu, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS